MathSciNet Relay Station
MathSciNet bibliographic data
MR2875905 (2012j:92111) 92D30 (34K25 34K60)
Hattaf, Khalid; Yousfi, Noura A delay differential equation model of HIV with therapy and cure rate. Int. J. Nonlinear Sci. 12 (2011), no. 4, 503–512.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement